# SDR 20001106SH016

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015841
- Condition: Misdrilled
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AND MISLOCATED HOLES IN CARGO DOOR JAMB, AFT.  (X)
